Vol. 40, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On spaces with regular Gδ-diagonals

Phillip Lee Zenor

Vol. 40 (1972), No. 3, 759–763
Abstract

It is the purpose of this note to investigate spaces with regular Gδ-diagonals. Among other things, it is shown that if X is T1-space, then 1. X admits a development satisfying the 3-link property if and only if X is a ωΔ-space with a regular Gδ-diagonal and 2. X is metrizable if and only if X is an M-space with a regular Gδ-diagonal.

Mathematical Subject Classification 2000
Primary: 54E35
Milestones
Received: 8 February 1971
Revised: 25 March 1971
Published: 1 March 1972
Authors
Phillip Lee Zenor